# SDR SWAA2021081577711

- Difficulty date: May 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FCB BS494 - BS500 RBL24 WL157. / CORROSION ON FCB AFT SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS PER SRM PART REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 PAR. 9C REMOVED AND REPLACED FCB AFT SHIELD BS 454 - 500A RBL 24 WL 157 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG # 143A0080
